# SDR AALA201902289005

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 10,058 hours, 3,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLIGHT ATTENDANT'S FLASHLIGHT WOULD NOT TEST.  MAINTENANCE REPLACED THE FLASHLIGHT BRACKET IAW AMM 25-64-00.
